# SDR DALA1302241612

- Difficulty date: January 25, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 47,489 hours, 6,392 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY ESCAPE SLIDE FAILS TEST 1 AND TEST 2 C/A T/S IAW FIM 25-65-00 RT EMERG BATT. REPLACED IAW AMM 25-65-17.  OPS CK GOOD.  RII TASK C/W PINS VERIFIED REMOVED AND STOWED.
